MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ni.Event description: when trying maneuver device it felt stiff/difficult and also seems blunt (difficult to cut tissue).User replaced device.Additional information received via email from [name] on 10 june 2022: 1.Patient status following the procedure: i am unable to obtain any further information.2.Name of procedure being performed: i am unable to obtain any further information.3.Reason why the product is not returning for investigation: it has been disposed.Intervention: replaced.Patient status: ni.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.The probability and criticality of the harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: no information.Event description: when trying maneuver device it felt stiff/difficult and also seems blunt (difficult to cut tissue).Additional information received via email from [name] on 10 june 2022: 1.Patient status following the procedure: i am unable to obtain any further information.2.Name of procedure being performed: i am unable to obtain any further information.3.Reason why the product is not returning for investigation: it has been disposed.Intervention: replaced.Patient status: no information.

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key14757765
Report Number2027111-2022-00641
Device Sequence Number6022234
Product Code HET
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)240831(30)01(10)1428230
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1428230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date08/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown